# SDR DALA2023081406618

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 79,151 hours, 31,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0693 A SCRATCH/DENT WAS INDUCED AT FUSELAGE SKIN, BETWEEN STA 1459-1480 AND BETWEEN S 6L & S 7L. CORRECTIVE ACTION: REF ERA 601684-14AD.
